# SDR SIMA20141021006

- Difficulty date: October 21, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,048 hours, 33,279 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE LOWER FLANGE IS CRACKED AT NR 1 & 2 SPLICE.  REPAIRED LT WING LE LOWER FLANGE IAW ERS-EM-57MR-318.
